# SDR 06FDEA2301

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Unknown
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NR 2, FOUND EXTERNAL REPAIR DOUBLER AT STA XORS 264 ON THE INTERNAL SKIN LOWER SIDE 12 X 10 INCHES.  REMOVED EXISTING REPAIR TO EVALUATE DAMAGE IAW SRM 51-30-01 VOL 2.  FABRICATED PART IAW DETAIL PART TRAVELER N01197 AND IAW SRM 51-30-01 VOL 2.  INSTALLED REPAIR IAW SRM 57-00-01 FIG 4 SHT 2 VOL 1.
